# SDR SIMA1296

- Difficulty date: May 8, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Fitting
- Part number: S53673000203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND BULKHEAD SUPPORT BETWEEN FRAMES 34R AND 35R AT STRINGER 19 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CHORD SECTION IAW EO E1-5300-249.  (M)
